# SDR AALA200802699

- Difficulty date: October 8, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 55,029 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT AFT JUMPSEAT HAS TWO STRAPS MISSING.  REPLACED TWO STRAPS FOR EMERGENCY FLASHLIGHT AT AFT JUMPSEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
